MathSciNet Relay Station
MathSciNet bibliographic data
MR757295 (85j:47066) 47H15 (34G20 35K22)
Ôtani, Mitsuharu Nonmonotone perturbations for nonlinear parabolic equations associated with subdifferential operators, periodic problems. J. Differential Equations 54 (1984), no. 2, 248–273.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement